# SDR 96ZZZX702

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Part number: 550690
- Condition: Defective
- Location: Dc Indicator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THREE DEFECTIVE AMMETERS RECEIVED.  FIRST TWO HAD NEEDLE STUCK (JAMMED BY GAUGE FACE) AT 20 PERCENT LEFT DEFLECTION.  THIRD UNIT HAD NEEDLE OUT-OF-CALIBRATION (NOT STUCK) 10 PERCENT TO THE RIGHT.  ALL MADE BY (NON-PMA'S) AND SOLD THROUGH PIPER FACTORY.
